RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 168, Number 6, Pages 1236–1238 (Mi dan32362)  

MATHEMATICS

Integral geometry on manifolds of $k$-dimensional planes

I. M. Gel'fand, M. I. Graev, Z. Ya. Shapiro


Full text: PDF file (440 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.948.5
Received: 25.03.1966

Citation: I. M. Gel'fand, M. I. Graev, Z. Ya. Shapiro, “Integral geometry on manifolds of $k$-dimensional planes”, Dokl. Akad. Nauk SSSR, 168:6 (1966), 1236–1238

Citation in format AMSBIB
\Bibitem{GelGraSha66}
\by I.~M.~Gel'fand, M.~I.~Graev, Z.~Ya.~Shapiro
\paper Integral geometry on manifolds of $k$-dimensional planes
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 168
\issue 6
\pages 1236--1238
\mathnet{http://mi.mathnet.ru/dan32362}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0198407}
\zmath{https://zbmath.org/?q=an:0168.20102}


Linking options:
  • http://mi.mathnet.ru/eng/dan32362
  • http://mi.mathnet.ru/eng/dan/v168/i6/p1236

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019